Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8302
Title: On repdigits as product of consecutive Fibonacci numbers
Authors: Marques, Diego
Togbé, Alain
Keywords: Fibonaccirepdigitssequences (mod m)
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Diego Marques and Alain Togbé, "On repdigits as product of consecutive Fibonacci numbers", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 393–397
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
Let (F$_{n}$)$_{n\geq0}$ be the Fibonacci sequence. In 2000, F.
Luca proved that F10 = 55 is the largest repdigit (i.e. a number with
only one distinct digit in its decimal expansion) in the Fibonacci
sequence. In this note, we show that if Fn · · · F$_{n+(k-1)}$ is
a repdigit, with at least two digits, then (k, n) = (1, 10).
Type: Article
URI: http://hdl.handle.net/10077/8302
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Marques_Togbe_RIMUT44.pdf187.21 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

642
Last Week
1
Last month
checked on Apr 2, 2020

Download(s) 20

1,230
checked on Apr 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.